Advances in Differential Equations

On the well-posedness of Benney's interaction equation of short and long waves

Daniella Bekiranov, Takayoshi Ogawa, and Gustavo Ponce

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 1, Number 6 (1996), 919-937.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366895238

Mathematical Reviews number (MathSciNet)
MR1409893

Zentralblatt MATH identifier
0861.35104

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Bekiranov, Daniella; Ogawa, Takayoshi; Ponce, Gustavo. On the well-posedness of Benney's interaction equation of short and long waves. Adv. Differential Equations 1 (1996), no. 6, 919--937. https://projecteuclid.org/euclid.ade/1366895238.


Export citation